具中立型连续时滞的BAM神经网络模型概周期解的指数稳定性
Exponential stability of almost periodic solutions of BAM neural networks model with continuous delays of neutral type
云南民族大学学报:自然科学版,2015,24(5):398-402

李胜平 LSP

摘要


利用连续性原理及不等式技巧,对一类具中立型有界连续时滞的BAM神经网络模型概周期解的指数稳定性进行研究,得出了所研究模型的概周期解指数稳定的充分条件. In this paper,we use continuity principle and inequalities technique to study the exponential stability of almost periodic solution of BAM neural networks model with continuous delays of neutral type. Some sufficient conditions are obtained for exponential stability of almost periodic solution of the model.

参考



全文: PDF      下载: 803      浏览: 207


counter for myspace
云南民族大学学报(自然科学版) 1991—2016 Copyright
地址:云南省昆明市一二.一大街134号 邮编:650031 全国邮发代号:64-47
电话:0871-65132114 传真:0871-65137493 Email:ynmzxyxb@163.com